Alert archive / California / Wind Advisories in 2014

Wind Advisory 72, NWS Los Angeles, CA

November 2, 2014Los Angeles County, California

NWS Los Angeles, CA issued this wind advisory at Nov 2, 2014, 6:42 PM PST for Los Angeles County, California. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Nov 2, 2014, 6:42 PM PST (02:42 UTC)
Expired
Nov 3, 2014, 8:34 AM PST
In force
14 hr
Issued by
NWS Los Angeles, CA

County Los Angeles County, CA

The radar

The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 2.7 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2014-11-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2014-11-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1503 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
-26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

517 
WWUS76 KLOX 030242
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
642 PM PST SUN NOV 2 2014

CAZ039-052-031100-
/O.NEW.KLOX.WI.Y.0072.141103T0242Z-141103T1100Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
642 PM PST SUN NOV 2 2014

...WIND ADVISORY IN EFFECT UNTIL 3 AM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY FOR SOUTHERN SANTA BARBARA COUNTY. THIS ADVISORY IS
IN EFFECT UNTIL 3 AM PST MONDAY.

* WINDS...NORTH WINDS 15 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...GUSTY NORTHERLY WINDS ARE DEVELOPING ACROSS THE SANTA
  BARARA SOUTH COAST AND MOUNTAINS AND WILL CONTINUE THROUGH EARLY
  MONDAY MORNING.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE
  HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN
  MARCOS PASS...AND BELOW THE HILLS OF MONTECITO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

HALL
4 follow-up statements
575 
WWUS76 KLOX 030330
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
730 PM PST SUN NOV 2 2014

CAZ059-031100-
/O.NEW.KLOX.FR.Y.0002.141103T1000Z-141103T1700Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
730 PM PST SUN NOV 2 2014

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
FROST ADVISORY FOR THE ANTELOPE VALLEY. THIS ADVISORY WHICH IS IN
EFFECT FROM 2 AM TO 9 AM PST MONDAY.

* TEMPERATURES...TEMPERATURES WILL FALL TO NEAR 35 DEGREES AROUND
  2 AM PST...REMAIN NEAR 32 DEGREES THROUGH 8 AM PST...THEN WARM
  ABOVE 35 DEGREES AROUND 9 AM PST.

* IMPACTS...FROST CAN DAMAGE SENSITIVE PLANTS AND HARM PETS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. MEASURES SHOULD BE
TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. PETS SHOULD BE BROUGHT
INDOORS.

&&

$$

CAZ045-046-088-547-031100-
/O.EXB.KLOX.WI.Y.0072.141103T1100Z-141103T2000Z/
VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
INCLUDING THE CITIES OF...THOUSAND OAKS...NEWBURY PARK...
MOORPARK...SIMI VALLEY...TOPANGA...SANTA CLARITA...NEWHALL...
VALENCIA...WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY
730 PM PST SUN NOV 2 2014

...WIND ADVISORY IN EFFECT FROM 3 AM TO NOON PST MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY FOR THE SANTA MONICA MOUNTAINS AND THE SAN
FERNANDO...SANTA CLARITA...AND VENTURA COUNTY VALLEYS.. THIS
ADVISORY IS IN EFFECT FROM 3 AM TO NOON PST MONDAY.

* WINDS...NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* TIMING...GUSTY SANTA ANA WINDS WILL DEVELOP EARLY MONDAY MORNING
  AND CONTINUE THROUGH MIDDAY. THE STRONGEST WINDS WILL OCCUR JUST
  AFTER DAYBREAK MONDAY.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR DRIVERS OF HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ039-052-031100-
/O.CON.KLOX.WI.Y.0072.000000T0000Z-141103T1100Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
730 PM PST SUN NOV 2 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST MONDAY...

* WINDS...NORTH WINDS 15 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...GUSTY NORTHERLY WINDS ARE DEVELOPING ACROSS THE SANTA 
  BARARA SOUTH COAST AND MOUNTAINS AND WILL CONTINUE THROUGH 
  EARLY MONDAY MORNING.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN 
  MARCOS PASS...AND BELOW THE HILLS OF MONTECITO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

HALL
498 
WWUS76 KLOX 030858
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1258 AM PST MON NOV 3 2014

CAZ059-031700-
/O.CON.KLOX.FR.Y.0002.141103T1000Z-141103T1700Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
1258 AM PST MON NOV 3 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

* TEMPERATURES...TEMPERATURES WILL FALL TO NEAR 35 DEGREES 
  AROUND 4 AM PST...REMAIN NEAR 32 DEGREES THROUGH 8 AM PST...
  THEN WARM ABOVE 35 DEGREES AROUND 9 AM PST.

* IMPACTS...FROST CAN DAMAGE SENSITIVE PLANTS AND HARM PETS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. MEASURES SHOULD BE
TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. PETS SHOULD BE BROUGHT
INDOORS.

&&

$$

CAZ039-052-031100-
/O.CON.KLOX.WI.Y.0072.000000T0000Z-141103T1100Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
1258 AM PST MON NOV 3 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST EARLY THIS
MORNING...

* WINDS...NORTH WINDS 15 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...GUSTY NORTHERLY WINDS ACROSS THE SANTA BARBARA SOUTH
  COAST AND MOUNTAINS AND WILL CONTINUE THROUGH EARLY MORNING.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN 
  MARCOS PASS...AND BELOW THE HILLS OF MONTECITO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ045-046-088-547-031700-
/O.CON.KLOX.WI.Y.0072.141103T1100Z-141103T2000Z/
VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
INCLUDING THE CITIES OF...THOUSAND OAKS...NEWBURY PARK...
MOORPARK...SIMI VALLEY...TOPANGA...SANTA CLARITA...NEWHALL...
VALENCIA...WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY
1258 AM PST MON NOV 3 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WINDS...NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...GUSTY SANTA ANA WINDS WILL DEVELOP EARLY THIS MORNING
  AND CONTINUE THROUGH MIDDAY. THE STRONGEST WINDS WILL OCCUR A
  FEW HOURS AFTER DAYBREAK.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

ASR
106 
WWUS76 KLOX 031102
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
302 AM PST MON NOV 3 2014

CAZ039-052-031215-
/O.EXP.KLOX.WI.Y.0072.000000T0000Z-141103T1100Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
302 AM PST MON NOV 3 2014

...WIND ADVISORY HAS EXPIRED...

WINDS ARE NO LONGER MEETING ADVISORY CRITERIA.

$$

CAZ059-031700-
/O.CON.KLOX.FR.Y.0002.000000T0000Z-141103T1700Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
302 AM PST MON NOV 3 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

* TEMPERATURES...TEMPERATURES WILL FALL TO NEAR 35 DEGREES 
  AROUND 4 AM PST...REMAIN NEAR 32 DEGREES THROUGH 8 AM PST... 
  THEN WARM ABOVE 35 DEGREES AROUND 9 AM PST.

* IMPACTS...FROST CAN DAMAGE SENSITIVE PLANTS AND HARM PETS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. MEASURES SHOULD BE
TAKEN TO PROTECT SENSITIVE OUTDOOR PLANTS. PETS SHOULD BE BROUGHT
INDOORS.

&&

$$

CAZ045-046-088-547-031915-
/O.CON.KLOX.WI.Y.0072.000000T0000Z-141103T2000Z/
VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
INCLUDING THE CITIES OF...THOUSAND OAKS...NEWBURY PARK...
MOORPARK...SIMI VALLEY...TOPANGA...SANTA CLARITA...NEWHALL...
VALENCIA...WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY
302 AM PST MON NOV 3 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WINDS...NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...GUSTY SANTA ANA WINDS WILL DEVELOP THIS MORNING AND
  CONTINUE THROUGH MIDDAY. THE STRONGEST WINDS WILL OCCUR A FEW
  HOURS AFTER DAYBREAK.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$
122 
WWUS76 KLOX 031634
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
834 AM PST MON NOV 3 2014


CAZ059-031745-
/O.CAN.KLOX.FR.Y.0002.000000T0000Z-141103T1700Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
834 AM PST MON NOV 3 2014

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE FROST ADVISORY.



$$

CAZ045-046-088-547-031745-
/O.CAN.KLOX.WI.Y.0072.000000T0000Z-141103T2000Z/
VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
INCLUDING THE CITIES OF...THOUSAND OAKS...NEWBURY PARK...
MOORPARK...SIMI VALLEY...TOPANGA...SANTA CLARITA...NEWHALL...
VALENCIA...WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY
834 AM PST MON NOV 3 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE WIND ADVISORY.

ISOLATED NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH ARE
POSSIBLE THROUGH THIS MORNING...MAINLY IN THE HILLS.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Nov 2, 4:38 PM PST, 2 hours 4 minutes earlier.

Area forecast discussion, Nov 2, 4:38 PM PST, 2 hours 4 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
438 PM PST SUN NOV 2 2014

UPDATED AVIATION SECTION

.SYNOPSIS...HIGH PRESSURE AND WEAK OFFSHORE FLOW WILL KEEP SKIES
CLEAR THROUGH THIS WEEK. THERE WILL BE A STEADY WARMING TREND...WITH
THE WARMEST DAYS WEDNESDAY AND THURSDAY.

&&

.SHORT TERM (TODAY-WED)...LINGERING MOISTURE BEHIND THE HALLOWEEN
STORM STILL GENERATING SOME CLOUDS ACROSS INTERIOR SLO/SBA COUNTIES
AND IN THE MTNS BUT OTHERWISE GENERALLY CLEAR SKIES ACROSS THE AREA.
TEMPS WARMED JUST ABOUT EVERYWHERE TODAY AND EXPECT THAT TREND TO
CONTINUE AT LEAST THROUGH WED AS HIGH PRESSURE ALOFT AND OFFSHORE
FLOW STRENGTHENS. MODELS HAVE CHANGED VERY LITTLE IN THE LAST FEW
DAYS WITH REGARD TO THE STRENGTH OF BOTH OF THOSE FEATURES, THUS
WE'RE STILL LOOKING AT A SUB-ADVISORY LEVEL OFFSHORE WIND EVENT,
PEAKING WEDNESDAY MORNING. SKIES EXPECTED TO REMAIN CLEAR (AFTER
TODAY'S CLOUDS DISSIPATE), THOUGH WE WILL SEE SOME HIGH CLOUDS
MONDAY FROM A SYSTEM MOVING OVER THE RIDGE INTO THE PAC NW. HIGHS
EXPECTED TO WARM 5-8 DEGREES EACH DAY THROUGH WEDNESDAY, BRINGING
MOST COAST/VALLEY AREAS WELL INTO THE 80S AND EVEN SOME ISOLATED
LOWER 90S POSSIBLE.

.LONG TERM (THU-SUN)...WARM PATTERN TO CONTINUE RIGHT INTO THE
WEEKEND, THOUGH WEAKING OFFSHORE GRADIENTS SHOULD LEAD TO AT LEAST A
FEW DEGREES OF COOLING FOR LOWER ELEVATIONS. STILL WELL ABOVE NORMAL
THROUGH SUNDAY.

&&

.FIRE WEATHER...02/330 PM
A PROLONGED PERIOD OF WEAK TO MODERATE OFFSHORE WINDS AND LOW
HUMIDITIES WILL BRING AN EXTENDED PERIOD OF ELEVATED FIRE DANGER TO
SOUTHERN CALIFORNIA THIS WEEK. WINDS GUSTS WILL GENERALLY RANGE
BETWEEN 30 AND 40 MPH THIS WEEK ACROSS WIND PRONE PASSES AND CANYONS
OF LOS ANGELES AND VENTURA COUNTIES...BUT COULD REACH AS HIGH AS 45
MPH ACROSS FAVORED MOUNTAIN LOCATIONS ON WEDNESDAY (PEAK OF EVENT).
MEANWHILE A RIDGE OF HIGH PRESSURE WILL BUILD OVER THE AREA FROM THE
WEST...BRINGING A WARMING TREND ALONG WITH DRYING CONDITIONS. THE
WARMEST DAYS ARE EXPECTED TO BE WEDNESDAY THROUGH THURSDAY WITH
HOTTEST LOCATIONS CLIMBING TO AROUND 90 DEGREES. HUMIDITIES WILL
GENERALLY LOWER INTO THE TEENS EACH DAY WITH AREAS OF SINGLE DIGIT
READINGS TUESDAY THROUGH FRIDAY. THERE WILL LIKELY BE BRIEF CRITICAL
FIRE WEATHER CONDITIONS EACH DAY TUESDAY THROUGH FRIDAY. THE MOST
CRITICAL AREAS WILL BE THE MOUNTAINS AND VALLEYS OF LOS ANGELES AND
VENTURA COUNTIES.

&&

.AVIATION...03/0038Z.

AT 00Z...THE MIXED LAYER DEPTH WAS 1850 FEET WITH AN INVERSION TOP
NEAR 3000 FEET WITH A TEMPERATURE OF 11 DEGREES CELSIUS.

VFR CONDITIONS ARE EXPECTED AT MOST TERMINALS THROUGHOUT THE
PERIOD...EXCEPT FOR A CHANCE OF VLIFR CONDITIONS AT KPRB. PERIODS OF
MODERATE LOW-LEVEL WIND SHEAR AND TURBULENCE ARE POSSIBLE AT COASTAL
AND VALLEY TERMINALS SOUTH OF POINT CONCEPTION THROUGH 18Z.

KLAX...VFR CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD. ANY EAST
WINDS WILL REMAIN LESS THAN 5 KNOTS.

KBUR...VFR CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD. THERE IS A
CHANCE OF OCCASIONALLY MODERATE TURBULENCE AND WIND SHEAR BETWEEN
03Z AND 10Z.

&&

.MARINE...02/200 PM...

FOR THE OUTER WATERS...HIGH CONFIDENCE IN THE CURRENT SMALL CRAFT
ADVISORY CONTINUING INTO THE OVERNIGHT HOURS DUE TO MODERATE
NORTHWEST WINDS. THE WINDS WEAKENED A BIT MIDDAY TODAY BUT WILL
STRENGTHEN AGAIN IN THE LATE AFTERNOON AND EVENING HOURS.  THE OUTER
WATERS WILL HAVE WEAK TO LOCALLY MODERATE NORTHWEST WINDS THROUGH
THE WORK WEEK.

FOR THE INNER WATERS...MODERATE CONFIDENCE IN THE NORTHWESTERLY
WINDS REMAINING BELOW SMALL CRAFT ADVISORY LEVELS THROUGH THE WEEK
THOUGH WITH LOCALLY MODERATE GUSTS ACROSS THE WESTERN PART OF THE
SANTA BARBARA CHANNEL THROUGH THIS EVENING. WEAK TO LOCALLY MODERATE
NORTH TO NORTHEAST OFFSHORE WINDS WILL FLOW ALONG THE COAST DURING
THE NIGHT THROUGH MORNING HOURS.
&&

.LOX WATCHES/WARNINGS/ADVISORIES...
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).

&&

PUBLIC...MW
FIRE...GOMBERG
AVIATION...HALL
MARINE...KJ
SYNOPSIS...SWEET

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Nov 2, 3:49 PM PST, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
349 PM PST SUN NOV 2 2014

CAZ034>041-044>046-051>054-059-087-088-547-548-031400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
349 PM PST SUN NOV 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY AND TONIGHT

HIGH RIP CURRENT RISK THROUGH TONIGHT.

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY

HIGH RIP CURRENT RISK WILL CONTINUE ON MONDAY. A PROLONGED PERIOD OF
WEAK TO MODERATE OFFSHORE WINDS AND LOW HUMIDITIES WILL BRING AN
EXTENDED PERIOD OF ELEVATED FIRE DANGER TO SOUTHERN CALIFORNIA THIS
WEEK. THERE WILL LIKELY BE BRIEF CRITICAL FIRE WEATHER CONDITIONS
EACH DAY TUESDAY THROUGH FRIDAY. THE MOST CRITICAL AREAS WILL BE THE
MOUNTAINS AND VALLEYS OF LOS ANGELES AND VENTURA COUNTIES.

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MW

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 2, 7:30 PM PSTFrost AdvisoryLOX13 hr
Nov 3, 1:04 PM PSTFrost AdvisoryLOX19 hr
Nov 3, 1:54 PM PSTFire Weather WatchLOXLos Angeles20 hr

Nearby

Wind Advisories in California, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.